Algebraic representation of continua.

Sabogal P., Sonia M.

Revista Colombiana de Matemáticas (2007)

  • Volume: 41, page 253-262
  • ISSN: 0034-7426

How to cite


Sabogal P., Sonia M.. "Algebraic representation of continua.." Revista Colombiana de Matemáticas 41 (2007): 253-262. <>.

author = {Sabogal P., Sonia M.},
journal = {Revista Colombiana de Matemáticas},
keywords = {Stone duality; Cantor space; continuum; quotient space},
language = {eng},
pages = {253-262},
publisher = {Sociedad Colombiana de Matemáticas},
title = {Algebraic representation of continua.},
url = {},
volume = {41},
year = {2007},

AU - Sabogal P., Sonia M.
TI - Algebraic representation of continua.
JO - Revista Colombiana de Matemáticas
PY - 2007
PB - Sociedad Colombiana de Matemáticas
VL - 41
SP - 253
EP - 262
LA - eng
KW - Stone duality; Cantor space; continuum; quotient space
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.